Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 160, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 26, 2021, 10:20 PM CDT for 4 counties in Texas. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2021, 10:20 PM CDT (03:20 UTC)
- Expired
- May 26, 2021, 10:45 PM CDT
- In force
- 25 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX
The radar
The Lubbock radar (KLBB), 25 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 10:20 PM CDT | TSTM WND GST 71 | 6 Ssw Anton, TX | MEASURED BY THE WEST TEXAS MESONET. ANOTHER GUST TO 71 MPH WAS MEASURED AT 10:15 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 5:13 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.3 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 321 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1447 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
554
WUUS54 KLUB 270320
SVRLUB
TXC189-219-279-303-270345-
/O.NEW.KLUB.SV.W.0160.210527T0320Z-210527T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lubbock TX
1020 PM CDT Wed May 26 2021
The National Weather Service in Lubbock Texas has issued a
* Severe Thunderstorm Warning for...
Northwestern Lubbock County in northwestern Texas...
Northeastern Hockley County in northwestern Texas...
Southwestern Hale County in northwestern Texas...
Southeastern Lamb County in northwestern Texas...
* Until 1045 PM CDT.
* At 1019 PM CDT, a severe thunderstorm was located near Anton, or 15
miles southeast of Littlefield, moving northeast at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...West Texas Mesonet. At 1015 PM, the mesonet near Anton
measured a wind gust of 71 mph.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Abernathy and Anton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for northwestern
Texas.
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3360 10221 3377 10233 3402 10193 3397 10176
3384 10170
TIME...MOT...LOC 0319Z 236DEG 52KT 3377 10214
HAIL...1.00IN
WIND...70MPH
$$
SINCAVAGE3 follow-up statements
055
WWUS54 KLUB 270325
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1025 PM CDT Wed May 26 2021
TXC189-219-279-303-270345-
/O.CON.KLUB.SV.W.0160.000000T0000Z-210527T0345Z/
Lubbock TX-Hockley TX-Hale TX-Lamb TX-
1025 PM CDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHWESTERN LUBBOCK...NORTHEASTERN HOCKLEY...SOUTHWESTERN HALE
AND SOUTHEASTERN LAMB COUNTIES...
At 1025 PM CDT, a severe thunderstorm was located 6 miles east of
Anton, or 11 miles west of Abernathy, moving northeast at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...West Texas Mesonet. At 1020 PM, the mesonet near Anton
measured a wind gust of 71 mph.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Abernathy and Anton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for northwestern
Texas.
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3360 10221 3377 10233 3402 10193 3397 10176
3384 10170
TIME...MOT...LOC 0325Z 236DEG 52KT 3382 10204
HAIL...1.00IN
WIND...70MPH
$$
SINCAVAGE570
WWUS54 KLUB 270333 RRA
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1033 PM CDT Wed May 26 2021
TXC219-270343-
/O.CAN.KLUB.SV.W.0160.000000T0000Z-210527T0345Z/
Hockley TX-
1033 PM CDT Wed May 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOCKLEY COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for northwestern
Texas.
LAT...LON 3402 10193 3397 10176 3384 10170 3366 10208
3382 10209 3383 10224
TIME...MOT...LOC 0333Z 236DEG 52KT 3389 10192
$$
TXC189-279-303-270345-
/O.CON.KLUB.SV.W.0160.000000T0000Z-210527T0345Z/
Lubbock TX-Hale TX-Lamb TX-
1033 PM CDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHWESTERN LUBBOCK...SOUTHWESTERN HALE AND SOUTHEASTERN LAMB
COUNTIES...
At 1033 PM CDT, a severe thunderstorm was located 5 miles northwest
of Abernathy, moving northeast at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...West Texas Mesonet. At 1020 PM, the mesonet near Anton
measured a wind gust of 71 mph.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Abernathy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for northwestern
Texas.
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3402 10193 3397 10176 3384 10170 3366 10208
3382 10209 3383 10224
TIME...MOT...LOC 0333Z 236DEG 52KT 3389 10192
HAIL...1.00IN
WIND...70MPH
$$
SINCAVAGE777
WWUS54 KLUB 270338
SVSLUB
Severe Weather Statement
National Weather Service Lubbock TX
1038 PM CDT Wed May 26 2021
TXC279-270347-
/O.CAN.KLUB.SV.W.0160.000000T0000Z-210527T0345Z/
Lamb TX-
1038 PM CDT Wed May 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMB COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for northwestern
Texas.
LAT...LON 3366 10208 3392 10209 3402 10193 3397 10176
3384 10170
TIME...MOT...LOC 0337Z 236DEG 52KT 3393 10185
$$
TXC189-303-270345-
/O.CON.KLUB.SV.W.0160.000000T0000Z-210527T0345Z/
Lubbock TX-Hale TX-
1038 PM CDT Wed May 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHWESTERN LUBBOCK AND SOUTHWESTERN HALE COUNTIES...
At 1037 PM CDT, a severe thunderstorm was located 6 miles north of
Abernathy, moving northeast at 60 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...West Texas Mesonet. At 1020 PM, the mesonet near Anton
measured a wind gust of 71 mph.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Abernathy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for northwestern
Texas.
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3366 10208 3392 10209 3402 10193 3397 10176
3384 10170
TIME...MOT...LOC 0337Z 236DEG 52KT 3393 10185
HAIL...1.00IN
WIND...70MPH
$$
SINCAVAGEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:56 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, May 26, 6:56 PM CDT, 3 hours 24 minutes before
Area Forecast Discussion National Weather Service Lubbock TX 656 PM CDT Wed May 26 2021 .AVIATION... TSRA activity is expected to affect KPVW early in the evening, and KCDS later in the evening, with low chances for KLBB to be impacted. The presence of thunderstorm outflow boundaries lowers the confidence in the surface wind forecast through the night. In the absence of boundaries, winds will be mainly from the S-SE with a strong srly LLJ producing LLWS. Low stratus is likely to return across the area early Thursday morning while the t-storm activity lowers the confidence in onset time and overall extent of IFR to MVFR conditions; with a return to VFR expected by mid to late morning. More t-storm activity is expected in the area Thursday afternoon and evening. && .PREV DISCUSSION... /issued 303 PM CDT Wed May 26 2021/ SHORT TERM... As of 3PM cirrus clouds spreading east out of the mountains of New Mexico are presenting a problem for a CU field to be realized in eastern New Mexico, the South Plains and Texas Panhandle. The steady stream of cirrus from the west further complicates an already conditional threat for strong to severe thunderstorms developing later this afternoon into the evening hours. Most of the South Plains and southern Texas Panhandle are in a Slight Risk for severe storms until later tonight. If a robust CU field is able to form and overcome the insulation from the cirrus streaming overhead, any updrafts that are able to be sustained will have ample surface instability (in the form of 4-5k J/kg of CAPE - 30kt bulk shear) and favorable hodographs for the potential for discrete supercells to form, at least early on. Large hail and strong wind gusts would be the primary threat with any supercells, but a tornado can't be ruled out with the strongest sustained updrafts. A cluster of agitated CU has persisted under the cirrus for the past hour just west of Bailey County over the state line in Roosevelt County in New Mexico. Along with the agitated CU to the west, a meager CU field has struggled but continued to gradually spread north from the southern South Plains where breaks in the cirrus and surface CAPE peaks at 5.5k J/kg and mid-level lapse rates are 8.5C/km. Whether or not storms are able to form will be determined by the persistence and thickness of the cirrus coverage the next few hours. The longer the cirrus streams over the region, the less likely deep convection is likely to occur. The severe threat continues tomorrow as the center of a trough to the west deepens over the Four Corners region. Most of the area is in a Marginal Risk for severe thunderstorms with the northern Rolling Plains in the Enhanced Risk. Vertical profiles are less conducive for a tornado threat but the deep boundary layer moisture will remain in place east of dryline to expect any storms that do initiate to produce large hail and strong wind gusts. LONG TERM... At the beginning of the long term period late Thursday evening, the dryline will be bisecting the area from southwest to northeast, with thunderstorms likely impacting the Rolling Plains. Meanwhile, a compact upper low will be moving eastward over the Dakotas and a surface low slowly deepening while moving into the Ohio Valley during the early morning hours on Friday. This will send a surface front into our area from the northeast early on Friday morning, turning low-level winds to easterly. Guidance handles the evolution of this setup differently, with quite a large spread in output for Friday. How this front evolves, including the timing of its passage into the area and the extent of its progression towards the west, will have significant consequences on precipitation and thunderstorm chances Friday afternoon and evening. In general, guidance is fairly coherent in depictions of the upper level pattern on Friday, with the aforementioned upper low over the upper Mississippi Valley and quasi-zonal flow overhead locally. Regarding the lowest levels of the atmosphere to the surface, the majority of guidance suggests that the front pushes westward much of the way through the CWA fairly early on Friday morning, ushering in cooler air and a prolonged period of low level easterlies through much of the day. In contrast, the GFS appears to be the outlier with a much weaker front and a more abbreviated stretch of low-level easterlies. Practical weather on Friday depends significantly on this front, and forecast confidence is quite low on Friday because of the spread in guidance. With the weaker GFS solution, a quick return to low level southerly flow sustains instability and warmer daytime temperatures. With a boundary draped over the region, chances for thunderstorms remain elevated. On the other hand, the more robust solutions with a stronger front (namely the NAM and to an extent, the CMC), result in sustained easterlies throughout Friday with a deck of low level clouds inhibiting the warming required for more robust convection. This solution would favor lighter precipitation with a smaller chance for severe weather as surface temperatures may be stuck in the 60s on Friday. The ECMWF seems to split the difference between these two extremes, with the front pushing fairly far westward but also bringing a return to low level southerlies during the afternoon. For now, will favor a blend of guidance leaning towards the cooler solutions, as any extended period of easterlies should act to keep the CWA socked in with clouds, thus limiting heating. However, this may still change and severe weather is still possible if the warmer solutions verify and inhibition is less than currently expected. On Saturday, a brief period of weak upper ridging will move over the CWA ahead of the next trough which will be digging southward along the CA coast. The low levels will likely remain moist, and cloudy skies and cooler temperatures will consequently limit precipitation chances on Saturday. On Sunday, upper flow will again turn southwesterly as the upper tough approaches from the west. This will mark the beginning of another period of unsettled weather. Sunday afternoon and evening, severe weather chances return as ample low level moisture advection continues in tandem with an increase in upper level support with shortwaves progressing out ahead of the main upper low. Monday looks to be a wet day across the board, with persistent moisture advection courtesy of southerly low level flow, as well as a surface boundary lingering to our north. With steepening midlevel lapse rates and increasing upper level flow, severe weather remains possible as well. Guidance begins to differ significantly with the evolution of the upper level pattern after Monday. The GFS favors a progressive setup, where the upper trough quickly swings through the Desert Southwest and ejects into the Central Plains by Monday. The ECMWF and CMC, in contrast, pinch the trough off from the main flow and have a cutoff low spinning over northern Mexico through much of next week. This, of course, has a large impact on sensible weather. In any case, precipitation chances look to persist next week, with severe thunderstorms plausible each day as rich moisture remains in place. /DWK && .LUB WATCHES/WARNINGS/ADVISORIES... None. && 33
Hazardous weather outlook, May 26, 11:51 AM CDT, 10 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Lubbock TX 1151 AM CDT Wed May 26 2021 TXZ021>044-271700- Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd- Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum- Terry-Lynn-Garza-Kent-Stonewall- 1151 AM CDT Wed May 26 2021 This Hazardous Weather Outlook is for the South Plains, Rolling Plains and the far Southern Texas Panhandle. .DAY ONE...This afternoon and tonight. Isolated to scattered thunderstorms are expected to develop to the east of the dryline later this afternoon in the South Plains and southern Texas Panhandle, then move to the east and northeast. Isolated supercells will be capable of producing hail in excess of 2 inches in diameter, wind gusts to 70 mph, localized flooding, and possibly a tornado. Thunderstorm activity is expected to wane late in the evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorms are possible during the afternoon and evening on Thursday and Friday. A smaller chance for thunderstorms also exists on Saturday. Some storms may be severe with large hail, damaging winds, and heavy rain. Higher thunderstorm chances will return late Sunday through at least the middle of next week. Severe weather, heavy rain, and flooding will be possible each day. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, May 26, 9:37 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
937 PM CDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM FUNNEL CLOUD 8 WNW HALE CENTER 34.11N 101.97W
05/26/2021 HALE TX NWS EMPLOYEE
&&
EVENT NUMBER LUB2100355
GDSLocal storm report, May 26, 9:47 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
947 PM CDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND GST 1 NE AMHERST 34.02N 102.40W
05/26/2021 M85 MPH LAMB TX MESONET
MEASURED BY THE TEXAS TECH WEST TEXAS MESONET. AN 85
MPH GUST WAS RECORDED AT BOTH 937 PM AND 938 PM.
&&
EVENT NUMBER LUB2100356
GDSLocal storm report, May 26, 10:02 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1002 PM CDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND GST 6 S OLTON 34.09N 102.12W
05/26/2021 M59 MPH LAMB TX MESONET
MEASURED BY THE WEST TEXAS MESONET
&&
EVENT NUMBER LUB2100357
GDSLocal storm report, May 26, 10:06 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1006 PM CDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST 6 S OLTON 34.09N 102.12W
05/26/2021 M66 MPH LAMB TX MESONET
MEASURED BY THE WEST TEXAS MESONET
&&
EVENT NUMBER LUB2100358
GDSLocal storm report, May 26, 10:10 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1010 PM CDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND GST 6 S OLTON 34.09N 102.12W
05/26/2021 M69 MPH LAMB TX MESONET
MEASURED BY THE WEST TEXAS MESONET
&&
EVENT NUMBER LUB2100359
GDSLocal storm report, May 26, 10:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1019 PM CDT WED MAY 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND GST 6 SSW ANTON 33.73N 102.19W
05/26/2021 M71 MPH HOCKLEY TX MESONET
MEASURED BY THE WEST TEXAS MESONET
&&
EVENT NUMBER LUB2100360
GDSThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:15 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Castro, Floyd, Hale, Lamb, Swisher | 45 min |
| May 26, 7:56 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Castro, Floyd, Hale, Lamb, Swisher | 64 min |
| May 26, 8:10 PM CDT | Severe Thunderstorm Warning | LUB | Bailey, Castro, Lamb, Parmer | 50 min |
| May 26, 8:31 PM CDT | Areal Flood Advisory | LUB | Hale, Lamb | 2 hr |
| May 26, 8:31 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Parmer | 59 min |
| May 26, 8:44 PM CDT | Tornado Warning | LUB | Hale, Lamb | 31 min |
| May 26, 9:05 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Swisher | 30 min |
| May 26, 9:09 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lamb | 66 min |
| May 26, 9:14 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Swisher | 61 min |
| May 26, 9:30 PM CDT | Tornado Warning | LUB | Hale | 30 min |
| May 26, 9:31 PM CDT | Areal Flood Advisory | LUB | Bailey, Castro, Hale, Lamb, Parmer, Swisher | 89 min |
| May 26, 9:43 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 32 min |
| May 26, 9:56 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 38 min |
| May 26, 9:59 PM CDT | Tornado Warning | LUB | Hale | 31 min |
| May 26, 10:04 PM CDT | Severe Thunderstorm Warning | LUB | Castro, Hale, Lamb, Swisher | 56 min |
| May 26, 10:31 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Swisher | 28 min |
| May 26, 10:51 PM CDT | Special Weather Statement | LUB | Floyd, Hale | 24 min |
| May 26, 11:13 PM CDT | Special Weather Statement | LUB | Briscoe, Floyd | 32 min |
| May 26, 11:42 PM CDT | Special Weather Statement | LUB | Briscoe, Floyd, Motley | 33 min |
| May 27, 12:11 AM CDT | Special Weather Statement | LUB | Hall, Motley | 34 min |
| May 27, 12:13 AM CDT | Special Weather Statement | LUB | Briscoe | 32 min |
| May 27, 12:43 AM CDT | Special Weather Statement | LUB | Childress, Cottle, Hall | 32 min |
| May 27, 6:42 PM CDT | Special Weather Statement | LUB | Briscoe | 33 min |
| May 27, 6:55 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 50 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.